# SDR C2XA11IA130

- Difficulty date: June 25, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N16999
- Make and model: Emb EMB-145LR
- Aircraft serial: 145307
- Aircraft time: 26,364 hours, 20,253 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Socket
- Part number: M3902956351
- Condition: Defective
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2346, UPON ROTATION LG AIR/GND FAIL ON EICAS (GEAR STUCK DOWN).  UPON RETURN TO IAH DURING APPROACH EICAS SPS FAIL MASTER WARNING SPS ADVANCE MASTER WARNING, IC 1-2 WOW INOP (CAUTION), AHARS 2 BASIC MODE, AND UPON LANDING UNABLE TO PUT IN THRUST REVERSE CAUSING A BRAKE OVERHEAT.  THE AIRCRAFT LANDED WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE SOCKETS IN CONNECTOR P2834, OPERATIONALLY TESTED LANDING GEAR EXTEND / RETRACT & WOW SYSTEMS WITH NO DEFECTS NOTED, INSPECTED THE WHEELS AND BRAKES FOR OVERHEAT CONDITION WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
